Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/13110
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBONCKAERT, Patrick-
dc.contributor.authorVERSTRINGE, Freek-
dc.date.accessioned2012-02-06T11:00:24Z-
dc.date.available2012-02-06T11:00:24Z-
dc.date.issued2012-
dc.identifier.citationJournal of Dynamics and Differential Equations, 24(3), p. 569-593-
dc.identifier.issn1040-7294-
dc.identifier.urihttp://hdl.handle.net/1942/13110-
dc.language.isoen-
dc.subject.otherdynamical systems; normal forms; renormalization; majorant method-
dc.titleRenormalization of planar analytic saddles-
dc.typeJournal Contribution-
dc.identifier.epage593-
dc.identifier.issue3-
dc.identifier.spage569-
dc.identifier.volume24-
local.bibliographicCitation.jcatA1-
local.type.refereedRefereed-
local.type.specifiedArticle-
dc.bibliographicCitation.oldjcatA1-
dc.identifier.isi000308063600007-
item.contributorBONCKAERT, Patrick-
item.contributorVERSTRINGE, Freek-
item.accessRightsOpen Access-
item.fullcitationBONCKAERT, Patrick & VERSTRINGE, Freek (2012) Renormalization of planar analytic saddles. In: Journal of Dynamics and Differential Equations, 24(3), p. 569-593.-
item.fulltextWith Fulltext-
item.validationecoom 2013-
crisitem.journal.issn1040-7294-
crisitem.journal.eissn1572-9222-
Appears in Collections:Research publications
Files in This Item:
File Description SizeFormat 
Renormalization_2012.pdfMain article460.19 kBAdobe PDFView/Open
Show simple item record

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.